VOL. 72 · NO. 3 | July, 2020
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 72 (3), (July, 2020)
No abstract available
Articles
Shin-ichiro SEKI, Shuji YAMAMOTO
J. Math. Soc. Japan 72 (3), 673-686, (July, 2020) DOI: 10.2969/jmsj/81028102
KEYWORDS: multiple harmonic sums, Ohno-type identities, finite multiple zeta values, sum formulas, 11M32, 11B65
André MARTINEZ, Vania SORDONI
J. Math. Soc. Japan 72 (3), 687-730, (July, 2020) DOI: 10.2969/jmsj/81538153
KEYWORDS: resonances, Born–Oppenheimer approximation, eigenvalue crossing, microlocal analysis, 35P15, 35C20, 35S99, 47A75
Osamu IYAMA, Xiaojin ZHANG
J. Math. Soc. Japan 72 (3), 731-764, (July, 2020) DOI: 10.2969/jmsj/75117511
KEYWORDS: Auslander algebra, tilting module, $\tau$-tilting module, Symmetric group, preprojective algebra, 16G10, 16E10
Grigory SOLOMADIN
J. Math. Soc. Japan 72 (3), 765-776, (July, 2020) DOI: 10.2969/jmsj/81628162
KEYWORDS: complex cobordism, vector bundle, clutching functions, Milnor hypersurface, quasitoric manifolds, 57R77, 55R10
Anton AYZENBERG
J. Math. Soc. Japan 72 (3), 777-794, (July, 2020) DOI: 10.2969/jmsj/81688168
KEYWORDS: volume polynomial, multi-fan, multi-polytope, invariants of 3-dimensional pseudomanifolds, vector coloring, Poincare duality algebra, Macaulay duality, bistellar moves, 05E45, 05E40, 28A75, 57M25, 52B70, 13H10, 13D40, 52C35, 57N65, 13A02
Wei CHEN, Chunxiang ZHU, Yahui ZUO, Yong JIAO
J. Math. Soc. Japan 72 (3), 795-817, (July, 2020) DOI: 10.2969/jmsj/80058005
KEYWORDS: martingale, positive operator, Doob maximal operator, weighted inequality, 60G46, 60G42
Hisao KATO, Masahiro MATSUMOTO
J. Math. Soc. Japan 72 (3), 819-845, (July, 2020) DOI: 10.2969/jmsj/82128212
KEYWORDS: dynamical systems, zero-dimensional covers (extensions) of dynamical systems, finite-to-one map, dimension, periodic point, general position, positively expansive map, 37B10, 37B45, 37C45, 54H20‎, 54F45
Ruizhi HUANG, Jie WU
J. Math. Soc. Japan 72 (3), 847-889, (July, 2020) DOI: 10.2969/jmsj/81678167
KEYWORDS: double loop suspensions, homotopy exponents, Barratt–Cohen conjecture, Milgram's model, preoperad, permutohedra, evaluation maps, bi-$\Delta$-groups, Cohen groups, shuffle relations, 55P35, 55P40, 55P48, 55Q05, 55U10, 05E15
Delphine MOUSSARD, Emmanuel WAGNER
J. Math. Soc. Japan 72 (3), 891-907, (July, 2020) DOI: 10.2969/jmsj/82218221
KEYWORDS: knotted sphere, 2-knot, ribbon knot, Alexander polynomial, Fox–Milnor theorem, 57M99, 57Q45
Eiichi BANNAI, Gabriel NAVARRO, Noelia RIZO, Pham Huu TIEP
J. Math. Soc. Japan 72 (3), 909-921, (July, 2020) DOI: 10.2969/jmsj/82228222
KEYWORDS: unitary $t$-designs, unitary $t$-groups, 05B30, 20C15, 81P45
Haruko A. MIYAZAWA, Kodai WADA, Akira YASUHARA
J. Math. Soc. Japan 72 (3), 923-944, (July, 2020) DOI: 10.2969/jmsj/82248224
KEYWORDS: welded knot, welded link, virtualization, unknotting operation, arrow calculus, Alexander polynomial, associated core group, multiplexing of crossings, 57M25, 57M27
Raimundo N. ARAÚJO DOS SANTOS, Maico F. RIBEIRO, Mihai TIBĂR
J. Math. Soc. Japan 72 (3), 945-957, (July, 2020) DOI: 10.2969/jmsj/82278227
KEYWORDS: singularities of real analytic maps, Milnor fibrations, mixed functions, 32S55, 14D06, 58K05, 57R45, 14P10, 58K15, 32S60
Taro SOGABE
J. Math. Soc. Japan 72 (3), 959-989, (July, 2020) DOI: 10.2969/jmsj/82338233
KEYWORDS: Cuntz algebra, automorphism group, homotopy group, ‎K-theory, 46L80
Mitsuhiro MIYAZAKI
J. Math. Soc. Japan 72 (3), 991-1023, (July, 2020) DOI: 10.2969/jmsj/81418141
KEYWORDS: Frobenius complexity, Hibi ring, analytic spread, Fiber cone, Ehrhart ring, 13A35, 13A30, 13F50, 06A07
Back to Top